MathSciNet Relay Station
MathSciNet bibliographic data
MR320968 (47 #9501) 53C45
Wissler, Ch. Globale Tschebyscheff-Netze auf Riemannschen Mannigfaltigkeiten und Fortsetzung von Flächen konstanter negativer Krümmung. (German) Comment. Math. Helv. 47 (1972), 348–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement